# SDR AALA201510229016

- Difficulty date: September 30, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 46,317 hours, 26,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476452200
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON STRINGER 44, COUPLING IN THE AFT CARGO COMPARTMENT AT FRAME 64.  REPAIRED IAW EA 254954.
